# SDR UALA2011111406178

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND OUTS FOUND ON CROWN AT STR 2L, STA 1418.  ITEM REPAIRED IAW ECRA 53 60-01167, EVA 81468.  EXT SKIN DOUBLER REPAIR INSTALLED AT STA 1418, STR 2L PER SCAL ECRA 5360-01167 AND EVA 81468.  SKIN REPAIR MUST RECEIVE NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14 CFR 25.571 AND 26.43 (D) AND DTA INCORPORATED IN AC MAINTENANCE PROGRAM WI 24 MONTHS FROM 11-3-11.
